Should I switch medications?
Sep 13, 2010
I am on the Trizivir/Viramune regime for the last 10 years, my CD4 count is around 600/700 and viral load <189. Do you think it is time to switch to a more current/new regime? I have some wasting in my legs and arms, just wonder if it is time to look at something new.
Response from Dr. Henry
Depending on your past treatment history a switch from the Trizivir to either Epzicom or Truvada may decrease risk for future side effects such as further fat loss in arms and legs. Your HIV specialist is the best person to discuss the pros and cons of switching knowing your entire treatment and clinical history. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- White Bumps After Erotic Massage Worried I Have HIV
- Short Term And Long Term Effects Of Genital Herpes
- Are Pep Treatments Effective If Given Within Enough Time?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.